# SDR ASOA02211

- Difficulty date: April 9, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: B, A

## Discrepancy

FLT 4592 - DURING FLIGHT FROM ATL TO ISP, WITH HAVING THE AUXILIARY POWER UNIT PREVIOUSLY DEFERRED, THE RIGHT INTERGRATED DRIVE GENERATOR FAILED.  AN EMERGENCY WAS DECLARED.  AIRCRAFT DIVERTED AND LANDED SAFELY IN RDU.  MAINTENANCE REMOVED AND REPLACED THE RIGHT SIDE GENERATOR CONTROL UNIT (P/N 720846D) AND THE RIGHT ENGINE INTERGRATED DRIVE GENERATOR (P/N 755469E).  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
